# SDR DALA2023122610582

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 72,715 hours, 9,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 EMERGENCY LGT OUT, CEILING AT 48G. CORRECTIVE ACTION: CONNECTED WIRES. (5149506)
